# SDR UALA2010050301465

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,293 hours, 12,873 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 5735
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ALTERNATING CURRENT MOTOR PUMP (ACMP) CURRENT DRAW EXCESSIVE AT 40 AMPS AT 45 DEGREES CELCIUS DURING ROUTINE TASK 640014210 TEST.   INSTALLED NEW ACMP IAW SNR 640014210 TEST.  INSTALLED NEW ACMP SNR 640014210. INSPECTED BY QC.
